# SDR QXEA2010051900306

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 21,226 hours, 15,562 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Dcu
- Part number: 8221310104
- Part serial: FJRY
- Condition: Failed
- Location: Zone 200
- Part time: 6,163 hours, 4,517 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROX SYS CHANNEL CAUTION WITH STERRING INOP CAUTION IN FLIGHT FOLLOWED BY CAS MISCOMP STATUS MSG RED LIMIT FAULT AND STEERING DEGRADED STATUS MSG. RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R NR 1 DCU IAW AMM 31-41-04-000-801-A01 AND 31-41-04-400-801-A01.  PILOT REPORTED FAULTS ALL CLEARED. OPS CHECKED GOOD.
